English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/31034
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Probabilistic constructions of B2[g] sequences

AuthorsCilleruelo, Javier
KeywordsSidon sets
B2[g] sequences
Probabilistic method
Issue Date2010
CitationActa Mathematica Sinica 26(7): 1309-1314 (2010)
AbstractWe use the probabilistic method to prove that for any positive integer g there exists an infinite B2[g] sequence A = {ak} such that ak ≤ k2+1/g(log k)1/g+o(1) as k→∞. The exponent 2+1/g improves the previous one, 2 + 2/g, obtained by Erdös and Renyi in 1960. We obtain a similar result for B2[g] sequences of squares.
Description6 páginas.-- MR(2000) Subject Classification 11B83.
Publisher version (URL)http://dx.doi.org/10.1007/s10114-010-8272-7
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
probabilistic%20constructions%20of%20B2g.pdf150,98 kBAdobe PDFThumbnail
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.